Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 38

    Article Cited by others

CASE REPORT

Drug-induced pancreatitis: A rare manifestation of doxycycline administration

Inayat Faisal, Virk Hafeez Ul Hassan, Yoon Daniel J, Riaz Iqra

Year : 2016| Volume: 8| Issue : 2 | Page no: 117-120

   This article has been cited by
 
1 Acute pancreatitis induced by etoposide–lobaplatin combination chemotherapy used for the treatment of lung cancer
Cheng-Liang Cao,Peng-Yu Duan,Wang-Jun Zhang,Le Li,Feng-Zhi Qu,Bei Sun,Gang Wang
Medicine. 2017; 96(29): e7601
[Pubmed]  [Google Scholar] [DOI]
2 Minocycline-Associated Pancreatitis
Joseph Gabriel Gabriel,Sukhdeep Bhogal,Aaysha Kapila
American Journal of Therapeutics. 2017; : 1
[Pubmed]  [Google Scholar] [DOI]
3 Doxycycline
Reactions Weekly. 2016; 1594(1): 87
[Pubmed]  [Google Scholar] [DOI]

 

Read this article